Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A sharp estimate on the Bergman kernel of a pseudoconvex domain

Author: Siqi Fu
Journal: Proc. Amer. Math. Soc. 121 (1994), 979-980
MSC: Primary 32H10; Secondary 32F15
MathSciNet review: 1243167
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we obtain a sharp estimate of the Bergman kernels near $ {\mathcal{C}^2}$ boundary points of pseudoconvex domains by induction on the dimension and a theorem of Ohsawa-Takegoshi.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32H10, 32F15

Retrieve articles in all journals with MSC: 32H10, 32F15

Additional Information

Keywords: Bergman kernel, pseudoconvex domain
Article copyright: © Copyright 1994 American Mathematical Society